Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6640
Title: Sulle m-strutture di Möbius
Authors: Barlotti, Adriano
Issue Date: 1969
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Adriano Barlotti, "Sulle m-strutture di Möbius", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 1 (1969), pp. 35-46.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
1 (1969)
Abstract: Si ottengono due diverse classi di m-strutture di Moebius infinite (per ogni valore dell'intero positivo m). Le m-strutture della prima classe sono generate con una costruzione analoga a quella dei piani liberi e sono prive di configurazioni chiuse di specie m. A quelle della seconda classe si perviene indicando come si costruiscano degli m-ovoidi negli spazi numerabili.
Two different classes of infinite Moebius m-structures have been obtained (for any m). The m-structures of the first class are obtained using a construction similar to that of free planes, and do not contain closed conflgurations of type m. The m-structures of the second class are obtained by constructing m-ovoids in countable spaces.
URI: http://hdl.handle.net/10077/6640
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.01 (1969)

Files in This Item:
File Description SizeFormat 
BarlottiRendMat01.pdf1.08 MBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

651
checked on Feb 24, 2018

Download(s)

330
checked on Feb 24, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.